# SDR UIEA2023032700283

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 80,340 hours, 15,360 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING, SLAT #1 SURFACE INNER, UPPER WITH EVIDENCE OF CORROSION.( SLAT #1 SURFACE INNER, UPPER WAS REPAIRED IAW SRM 57-43-02-2R-1 REPAIR 1 FIG 201 SHEET 2-3 PAGE 1-3 AND SRM 51-70-10-2R-4 REP 4. REV 121 DEC15/2022  )
